# SDR A6WA201140706

- Difficulty date: June 22, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEARING REMOVAL UPPER HALF OF RUDDER LWR CENTER HINGE WAS DAMAGED.  REPAIRED HINGE HALF IAW REO 601R-55-31-212.
